Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 46, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 3, 2007, 7:33 PM CDT for 4 counties in Kentucky. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 7:33 PM CDT (00:33 UTC)
- Expired
- Apr 3, 2007, 8:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Clinton County, KY, Cumberland County, KY, Monroe County, KY, Russell County, KY
The radar
The Nashville radar (KOHX), 135 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 7:53 PM CDT | TSTM WND DMG | Jamestown, KY | LOCAL MEDIA REPORTED NUMEROUS TREES DOWN ALONG HIGHWAY 379...BOAT STORAGE STRUCTURES DAMAGED OR DESTROYED NEAR JAMESTOWN. OUTBUILDINGS AND BARNS DAMAGED. TREE DOWN ON MOBILE HOME NEAR JAMESTOWN. |
| Apr 3, 7:55 PM CDT | TSTM WND DMG | Burkesville, KY | NUMEROUS TREES DOWN ACROSS THE COUNTY. |
| Apr 3, 7:55 PM CDT | TSTM WND DMG | Tompkinsville, KY | TREES DOWN COUNTYWIDE. |
| Apr 3, 8:05 PM CDT | TSTM WND DMG | Albany, KY | NUMEROUS TREES DOWN ACROSS THE COUNTY...MAINLY ACROSS THE NORTHERN PORTIONS OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 2:15 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Apr 3, 5:05 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1678 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1714 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 040033
SVRLMK
KYC053-057-171-207-040130-
/O.NEW.KLMK.SV.W.0046.070404T0033Z-070404T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
733 PM CDT TUE APR 3 2007
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 830 PM CDT...
* AT 828 PM EDT(728 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF JAMESTOWN TO 12
MILES NORTHWEST OF BURKESVILLE TO 15 MILES WEST OF
TOMPKINSVILLE..AND MOVING SOUTHEAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TOMPKINSVILLE BY 740 PM CDT...
BURKESVILLE BY 745 PM CDT...
ALBANY BY 800 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR NORTHWESTERN KENTUCKY. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR
WESTERN KENTUCKY. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT CDT WEDNESDAY MORNING FOR EASTERN KENTUCKY.
LAT...LON 3712 8495 3693 8523 3687 8550 3675 8593
3665 8592 3662 8500 3685 8508 3700 8489
$$
JARVIS2 follow-up statements
000
WWUS53 KLMK 040052
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
852 PM EDT TUE APR 3 2007
KYC053-057-171-207-040130-
/O.CON.KLMK.SV.W.0046.000000T0000Z-070404T0130Z/
RUSSELL KY-CUMBERLAND KY-CLINTON KY-MONROE KY-
752 PM CDT TUE APR 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR MONROE...CLINTON...CUMBERLAND AND RUSSELL COUNTIES...
AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JAMESTOWN TO BURKESVILLE TO 6 MILES SOUTH OF
FLIPPIN...MOVING SOUTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CUMBERLAND CITY BY 800 PM CDT...
ALBANY BY 810 PM CDT...
STATIC BY 815 PM CDT...
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT
CDT WEDNESDAY MORNING FOR EASTERN KENTUCKY.
LAT...LON 3712 8495 3693 8523 3687 8550 3675 8593
3665 8592 3662 8500 3685 8508 3700 8489
$$
SCHOTT000
WWUS53 KLMK 040124
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
924 PM EDT TUE APR 3 2007
KYC053-057-171-207-040134-
/O.EXP.KLMK.SV.W.0046.000000T0000Z-070404T0130Z/
RUSSELL KY-CUMBERLAND KY-CLINTON KY-MONROE KY-
824 PM CDT TUE APR 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR MONROE...CLINTON...CUMBERLAND
AND RUSSELL COUNTIES EXPIRES AT 830 PM CDT...
THE STORMS THAT PROMPTED THE WARNING WILL HAVE MOVED OUT OF THE
WARNED AREA BY 830 PM CDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR EASTERN KENTUCKY.
LAT...LON 3712 8495 3693 8523 3687 8550 3675 8593
3665 8592 3662 8500 3685 8508 3700 8489
$$
SCHOTTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:20 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Apr 3, 6:20 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 720 PM EDT TUE APR 3 2007 ...SEVERE STORMS THEN TURNING MUCH COLDER... .MESO UPDATE... WE WILL BE UPDATING TO DROP SVR WATCH #112 FOR ALL OF SRN INDIANA WITHIN THE NEXT 20 MINUTES...HOWEVER THREAT FOR HVY RAINFALL/ FLOODING AND DANGEROUS CG STRIKES PERSISTS. SVR THREAT CONTINUES TO PROGRESS SOUTHWARD OVER CNTRL/SRN KY WITH INTENSE SUPERCELL NOW OVER NE HART COUNTY SHOWING SIGNS OF INCREASING ROTATION...THIS STORM HAD ALSO PRODUCED EXTREME HAIL OVER HART AND FAR SRN LARUE COUNTY WITHIN PAST HALF-HOUR. CS && .AVIATION (00Z TAFS)... PRIMARY CONCERN IS ONGOING CONVECTION...WITH LEX TAF SITE UNDER THE GUN WITH SQ FAST APPROACHING. WIND GUSTS TO NEAR 40-50KTS ARE POSSIBLE IN THE MOST INTENSE CELLS. TSRA/SQ OVER WRN KY FCST TO AFFECT BWG WITHIN THE NEXT COUPLE HOURS BASED ON RECENT RADAR TRENDS. SIMILAR TO WHAT IS OCCURRING AT SDF...A PERIOD OF MDT-HVY RAINS WILL FOLLOW FOR AN HOUR OR SO AFTER SQ PASSAGE...ALONG WITH A TEMPORARY SHIFT IN THE WINDS TO THE NLY DIRECTION. PER LATEST NAM...LOWER LEVEL CLOUDS WILL AT LEAST PARTIALLY CLR OVERNIGHT WITH STRONG/GUSTY NW WINDS CONTINUING. SOME SCT-BKN STRATOCU POSSIBLE AGAIN WED AFTN AS LOW LEVELS DESTABILIZE...HIGHEST COVERAGE WOULD BE AT SDF/LEX SITES. CS && SHORT TERM (REST OF TODAY-TONIGHT-WEDNESDAY)... CLEARLY THE FOCUS OF THE SHORT TERM IS SVR WX THREAT THROUGH THIS EVENING. BKN LINE OF CONVECTION CURRENTLY STRETCHES FROM NEAR IND TO STL TO SGF...WHILE AHEAD OF THIS PCPN HAS BEEN HARD TO COME BY WITH LIMITED BL MOISTURE E OF I-65 AND SOME MODEST CAPPING INDICATED EARLIER IN ACARS DATA. ORGANIZED CONVECTIVE LINE...WHICH IS WELL AHEAD OF SFC COLD FRONT...HAS BEEN SLOWER THAN WE EARLIER ANTICIPATED...HEADING MORE IN A NE DIRECTION ALONG THE 0-6KM MEAN WIND. PER LATEST RUC...STEERING FLOW TURNS MORE EASTERLY BY AROUND 21Z...SO EXPECTING MORE OF A MOTION TOWARD THE LMK CWA BY THAT TIME. CURRENT MOTIONS WOULD PLACE SQ LINE INTO WRN COUNTIES (DUBOIS) AROUND 21Z...HEADING INTO SDF/BWG AREAS AROUND 23Z...AND INTO THE ERN COUNTIES AROUND 0-1Z THIS EVE. OF COURSE THESE PROJECTIONS ARE SOMEWHAT FLUID...AND DO NOT ACCOUNT FOR ANY SCT CELLS THAT MAY POP UP AHEAD OF THE LINE...WHICH IS POSSIBLE GIVEN ENHANCED CU FIELD CURRENTLY PRESENT FROM OWB-HOP. ANOTHER ITEM TO CONSIDER IS POTENTIAL FOR CONVECTIVE REDEVELOPMENT BEHIND MAIN SQ LINE...AS FCST SOUNDINGS SHOW SOME RESIDUAL INSTABILITY ABOVE BOUNDARY LAYER INTO THE MID/LATE EVENING HOURS. THERE ARE SOME TSRA DEVELOPING OVER NRN MO CLOSER TO THE SFC FRONT...WHICH GIVES SOME CREDIBILITY TO THIS IDEA. PLENTY OF DRY AIR ALOFT SHOULD HELP PROMOTE COLD POOL GENERATION/ BOWING SEGMENTS/HIGH WIND THREAT. FREEZING LEVELS ARE NOT OVERLY HIGH (11.5KFT) SO HAIL THREAT IS THERE WITH SUFFICIENT INSTABILITY. TORNADO THREAT IS UNCERTAIN AT THIS TIME. SHOULD WINDS BACK AHEAD OF CONVECTION THAT WOULD ENHANCE LOW LEVEL HELICITY/TORNADO POTENTIAL...AND OF COURSE WITHIN ANY BOWING SEGMENTS SPIN-UPS ARE POSSIBLE. IN ADDITION...ESPECIALLY OVER SRN KY WE COULD SEE SOME TRAINING/BACKBUILDING CELLS FOR A PERIOD OF TIME LATE THIS AFTN-EARLY EVE...RESULTING IN A THREAT FOR LOCALLY HVY RAINFALL. LATEST RUC INDICATES THAT SFC COLD FRONT WILL PLOW THROUGH THE CWA BY 6Z OR SO...ENDING THREAT FOR ADDITIONAL STORMS. LOW LEVEL RH CLEARS OUT QUITE RAPIDLY POST-FROPA...LEADING TO AT LEAST PARTIALLY CLEARING SKIES. POST-FRONTAL MIXED LAYER WILL PROMOTE GUSTY W/NW WINDS TO 20-25KTS THROUGH THE OVERNIGHT HOURS. WEDNESDAY WILL BE QUITE COOL AND SOMEWHAT BREEZY. FOLLOWED LATEST RUC FOR TEMPS TONIGHT AND WEDNESDAY...WHICH YIELDS HIGHS WED ONLY IN THE UPPER 40S SRN IND TO THE LOWER 40S IN SRN KY. ALMOST A 30-35 DEGREE CHANGE FROM THIS AFTN TO WEDNESDAY AFTN. IMPRESSIVE CS LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)... ..MUCH COLDER TEMPERATURES EXPECTED THROUGH THE EXTENDED... THURSDAY-SATURDAY... THIS PERIOD WILL MARK AN ABRUPT END TO THE WELL-ABOVE AVERAGE TEMPERATURES WE HAVE EXPERIENCED OVER THE PAST WEEK OR TWO. UPPER LOW ASSOCIATED WITH TONIGHTS FROPA WILL BE NEARLY STATIONARY AND ELONGATED OVER THE NERN CONUS/ERN GREAT LAKES REGION. AS IT SPINS...NW FLOW ON THE BACK SIDE WILL HELP PUMP BELOW NORMAL TEMPS FROM CANADA INTO THE REGION DURING THIS WHOLE TIME PERIOD. LOOK FOR AVERAGE HIGHS IN THE 40S AND 50S...WITH AVERAGE LOWS IN THE 20S AND 30S THROUGH SATURDAY. THESE VALUES ARE SOME 15 DEGREES BELOW AVERAGE FOR THIS TIME OF YEAR. SINCE THE GROWING SEASON HAS ALREADY BEGUN AROUND THE REGION...THE SUB-FREEZING TEMPERATURES COULD AFFECT VEGETATION. MORNING LOWS EXPECTED FROM THURS-FRI COULD YIELD TEMPS AROUND 30 DEGREES...THUS SUPPORTING FROST ADVISORY CRITERIA. SAT-SUN MORNING LOWS LOOK A TAD COOLER WITH A REINFORCING SHOT OF COLD AIR...WHICH WOULD PERHAPS SUPPORT FREEZE WARNING CRITERIA. THESE PRODUCTS WOULD NOT BE ISSUED UNTIL AT LEAST WEDNESDAY SO STAY TUNED... OVERALL OUR AREA WILL BE UNDER A DRY NW FLOW...SO NO PRECIP IN THE FORECAST AT THIS TIME. GFS CONTINUES TO SHOW A FEW DROPS OF QPF MAINLY NE OF OUR AREA UNDER THE UPPER LOW...BUT WILL CONTINUE TO KEEP THAT OUT OF OUR CWA ATTM. SUNDAY-TUESDAY... NOT MUCH HAS CHANGED IN THE OVERALL PATTERN FOR EASTER SUNDAY AND INTO EARLY NEXT WEEK. UPPER LOW WILL STILL BE SPINNING OVER QUEBEC...AND WILL CONTINUE ITS MORE ELONGATED LOOK. THE ELONGATION IS WORTH MENTIONING AS ITS WESTWARD EXTENT BECOMES A SHORT WAVE OF ENERGY ROTATING DOWN FROM MANITOBA ON SUNDAY...MUCH LIKE A CLIPPER-TYPE SYSTEM. GFS ENSEMBLES ARE NOW COMPLETELY DRY WITH THIS FEATURE...WHICH MAKES SENSE GIVEN OUR VERY DRY DEWPOINTS IN THE SINGLE DIGITS-MIDDLE TEENS. HOWEVER HPC STILL SHOWS SLT CHC POPS ACROSS OUR CWA SUNDAY AND MONDAY. THIS FAR OUT...IT LOOKS LIKE WE WILL BE TOO DRY FOR ANYTHING TO OCCUR. WOULD LIKE TO WAIT FOR MORE MODEL CONSISTENCY BEFORE TRYING TO PINPOINT ANY SHOWER CHC IF AT ALL POSSIBLE. WILL LEAVE THIS PORTION OF THE FORECAST DRY FOR NOW...WHICH IS IN LINE WITH THE GFS ENSEMBLES AS THEY DO NOT SHOW ANY PRECIP ACROSS OUR AREA UNTIL AFTER TUESDAY. ALSO BY THIS TIME...TEMPS SHOULD REBOUND BACK TO WITHIN 5 DEGREES OF NORMAL. AL && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 3, 2:42 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 342 PM EDT TUE APR 3 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-040830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 342 PM EDT (242 PM CDT) TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. ...SEVERE STORMS THEN TURNING COLDER... .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT. AHEAD OF A STRONG COLD FRONT...A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA THIS AFTERNOON AND EVENING. BASED ON CURRENT STORM TRENDS...THIS THUNDERSTORM ACTIVITY IS FORECAST TO DEVELOP EAST-SOUTHEASTWARD INTO THE OUTLOOK AREA OVER SOUTH CENTRAL INDIANA AFTER ROUGHLY 4 PM EDT. LOCATIONS IN AND AROUND LOUISVILLE HAVE THE HIGHEST THREATS FOR SEVERE STORMS AROUND OR AFTER 5 PM EDT...NEAR BOWLING GREEN AROUND OR AFTER 5 PM CDT...AND THE LEXINGTON AND COLUMBIA AREAS AROUND OR AFTER 7 PM EDT. NOTE THAT ISOLATED STORMS MAY ALSO DEVELOP OUT AHEAD OF THE MAIN LINE. STORMS ASSOCIATED WITH THE SQUALL LINE WILL LIKELY BE SEVERE WITH DAMAGING WINDS AROUND 60 TO 70 MPH...LARGE HAIL UP TO ONE INCH IN DIAMETER AND HIGHER...ALONG WITH A PERIOD OF HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH RAINFALL RATES EXCEEDING ONE INCH PER HOUR. THERE IS A SLIGHT POSSIBILITY OF A TORNADO OR TWO WITHIN THESE LINES OF STORMS. THE THREAT FOR STORMS WILL DIMINISH QUICKLY AFTER MIDNIGHT TONIGHT AS THE COLD FRONT MOVES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY. A MUCH COLDER AIRMASS WILL AFFECT THE REGION FROM WEDNESDAY THROUGH MONDAY. MORNING LOW TEMPERATURES WILL LIKELY BE NEAR OR BELOW FREEZING THURSDAY THROUGH THE UPCOMING WEEKEND...ESPECIALLY ON SATURDAY AND SUNDAY MORNINGS. ANY SENSITIVE PLANTS THAT ARE ALREADY GROWING WILL LIKELY NEED TO BE PROTECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. SPOTTERS...AMATEUR RADIO OPERATORS...AND LAW ENFORCEMENT SHOULD MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR UPDATES. SUBMIT REPORTS OF SEVERE WEATHER BY CALLING OUR SPOTTER PHONE LINE...OR VIA OUR WEBSITE AT WEATHER.GOV/LOUISVILLE. CS/AL
In the hours before
Local storm report, Apr 3, 7:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
809 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND DMG SALOMA 37.42N 85.40W
04/03/2007 TAYLOR KY LAW ENFORCEMENT
TREES AND POWER LINES WERE DOWNED IN NORTHERN TAYLOR
COUNTY. GOLFBALL SIZE HAIL WAS ALSO REPORTED.
&&
MRCLocal storm report, Apr 3, 7:10 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
810 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL 3 S NEW MARKET 37.46N 85.32W
04/03/2007 E1.75 INCH MARION KY PUBLIC
GOLF BALL SIZE HAIL
&&
RLLocal storm report, Apr 3, 7:19 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
819 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TSTM WND DMG 6 NW RICHMOND 37.80N 84.37W
04/03/2007 MADISON KY TRAINED SPOTTER
TREES BLOCKING THE ROAD
&&
MRCLocal storm report, Apr 3, 7:25 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
825 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
04/03/2007 TAYLOR KY EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN
&&
MRCLocal storm report, Apr 3, 7:26 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
826 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL CLEMENTSVILLE 37.28N 85.10W
04/03/2007 E1.00 INCH CASEY KY EMERGENCY MNGR
&&
MRCLocal storm report, Apr 3, 7:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
832 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG PARIS 38.21N 84.26W
04/03/2007 BOURBON KY LAW ENFORCEMENT
TREES AND POWER LINES WERE DOWN COUNTYWIDE.
&&
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:02 PM CDT | Tornado Warning | LMK | Casey | 43 min |
| Apr 3, 7:05 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Warren | 40 min |
| Apr 3, 7:09 PM CDT | Severe Thunderstorm Warning | LMK | Marion | 20 min |
| Apr 3, 7:11 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 34 min |
| Apr 3, 7:16 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Metcalfe | 44 min |
| Apr 3, 7:41 PM CDT | Severe Thunderstorm Warning | LMK | Lincoln | 24 min |
| Apr 4, 3:29 AM CDT | Freeze Warning | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 30 hr |
| Apr 4, 2:40 PM CDT | Freeze Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 4 days |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.